# SDR FDEA201109133861

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,533 hours, 31,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2627
- Condition: Failed
- Location: Cabin
- Part time: 5,972 hours, 4,645 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECK, EMEGENCY LIGHT OVER MAIN ENTRY DOOR INOPERATIVE.  LIGHT UNIT WAS NOT INSTALLED FULLY.  RESEATED ASSY, NO HELP.  REPLACED LIGHT BULBS AND LIGHTS ILLUMINATED FOR A SPLIT SECOND AND DIED.  R & R L1 DOOR EMERGENCY LIGHT ASSY IAW MM.  OPS CK NORMAL IAW CH 33.
